# SDR SWAA2022072922262

- Difficulty date: June 23, 2022
- Submitted: July 29, 2022
- Operation: Air carrier
- Aircraft: N428WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29844
- Aircraft time: 66,134 hours, 39,057 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION. SPOTS AFT CARGO BILGE L/H ZEE CHANNEL S-25L FROM STA 727 TO STA 847 / [01] CLEANED CORROSION AT AFT CARGO COMP BILGE L/H Z CHANNEL ABOVE STR 25L FROM STA 727 TO STA 847;FOUND EXFOLIATED CORROSION OUT OF LIMITS AT STA 727 A AND STA 767 AS PER REF B737-700 SRM 53-00-5301A-2.;[02] VERIFIED; STEP # 1;[03] RECIEVED NEW ZEE CHANNEL PN: 146A7502-27 FOR AFT CARGO COMPT. FROM STA 747 TO STA 847. DRILLED AND LOCATED NEW ZEE CHANNEL PER REF. B737-700 SRM 51-40-05-0G-0;[04] NEW ZEE CHANNEL SECTION (LT SIDE FROM STA 727 TO STA 847 WILL BE INSTALLED ON TASK TTG8Q004CT6Z.);[05] CORRECTION ON STEP 3 : NEW ZEE SECTION AT LT SIDE IS FROM STA 727 TO STA 847.;[06] VERIFIED ALL STEPS
